EconPapers    
Economics at your fingertips  
 

Dynamic Properties of the Fractional-Order Logistic Equation of Complex Variables

A. M. A. El-Sayed, E. Ahmed and H. A. A. El-Saka

Abstract and Applied Analysis, 2012, vol. 2012, 1-12

Abstract:

We study the dynamic properties (equilibrium points, local and global stability, chaos and bifurcation) of the continuous dynamical system of the logistic equation of complex variables. The existence and uniqueness of uniformly Lyapunov stable solution will be proved.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/251715.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/251715.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:251715

DOI: 10.1155/2012/251715

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:251715